I got my wisdom tooth pulled out on thursday and was prescribed hydrocodon acetaminophen. on Thursday night before going to bed I took the pain med and had severe reaction to it. I guess the medication was too strong for me because the whole night I went through a several cycle of vomiting and shaking. Now I feel better but still feel pretty nauseous and weak. Because I feel weak I try to eat something but I have no appetite and have an urge to vomit, although I try not to and don't. What can I do to make this feeling go away?
Heylee; You must eat, by now that one tablet you took is out of your system if all you took was the one.But even having you wisdom teeth pulled could make you feel this way Just try and lay low and heal up but try and get something down even small amounts but more often.during the day
you should keep at this and if no changes check with your doctor. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2013 • 1 answer
Posted 13 Aug 2015 • 1 answer
Posted 7 Feb 2016 • 6 answers
Posted 15 Jun 2016 • 2 answers
Posted 28 Aug 2016 • 1 answer